# SDR DALA2014071104038

- Difficulty date: July 10, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N949DL
- Make and model: Doug MD-88
- Aircraft serial: 49880
- Aircraft time: 64,036 hours, 47,869 cycles
- System (JASC): 4990 · APU Oil System
- Part: Chip Detector
- Condition: Leaking
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

DIVERTED AIRCRAFT DUE TO REPORTS OF SMOKE IN THE CABIN AND AFT LAVATORY SMOKE DETECTORS SOUNDING. FOLLOWED QRH, SECURED THE RECIRCULATION FAN & THE LEFT PACK, AND THE SMOKE DISSIPATED. MAINTENANCE FOUND THE APU DRAIN CHIP DETECTOR LEAKING OIL, WHICH CONTAMINATED THE APU.  DUCT BURNOUT PROCEDURES WERE ACCOMPLISHED.  OPEN
